Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Machine proof of a theorem on cubic residues

Authors: D. H. Lehmer, E. Lehmer, W. H. Mills and J. L. Selfridge
Journal: Math. Comp. 16 (1962), 407-415
MSC: Primary 10.06; Secondary 68.00
MathSciNet review: 0162379
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.06, 68.00

Retrieve articles in all journals with MSC: 10.06, 68.00

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society